# SDR CALA2025011001856

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 120,069 hours, 12,492 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPPER DR 3 EICAS CAUTION SMOKE IS DETECTED IN THE UPPER CREW REST COMPARTMENT AT DOOR 3. ON ARRIVAL TO AIRCRAFT NIL WARNINGS ON EICAS OR CACP. APU STARTE D AND PACK AIR SUPPLIED. CREW REST AND SURROUNDING LAVS INSPECTE D. NO SMELLS DETECTED AND ALL SMOKE DETECTORS INDICATING OK. ALL LIGHTING TURNED ON AND ALL VENTS SNIFF CHECKED. NO FINDINGS. CABIN ALL TEST CARRIED OUT. NIL RELATED FAULTS OBSERVED. IAW AMM 26-14-50-700-801-C3 SMOKE DETECTORS CHECKED SATISFACTORY. NIL O DOURS DETECTED AFTER 45 MIN OF PACK OPERATION. AIRCRAFT GOOD FOR FURTHER SERVICE
